MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-D (RH1) BLEND; SERACLONE® ANTI-D (RH1) BLEND; 10X10ML

BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-D (RH1) BLEND; SERACLONE® ANTI-D (RH1) BLEND; 10X10ML
Catalog Number 802033100
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initail and final report on this incident.
 
Event or Problem Description
The customer reported that a patient sample of a pregnant woman showed a false negative reaction with seraclone anti-d (rh1) blend.The customer stated that the sample showed a 4+ positive reaction with anti-d of abo/rh gel card on ortho vision automated method.The tube testing with seraclone anti-d (rh1) blend was not taken to the indirect antiglobulin test (iat).The customer stated that he verified that all instructions of the instruction for use (ifu) were followed.The tube test was not repeated.The customer sent the patient sample for molecular rhd genotyping.The outcome of the investigation was rh(d) normal, not a variant or weak d.The customer did neither provide a sample of the allegedly defective product for investigational testing nor the patient sample that caused the false negative test result.Therefore, our quality control laboratory manually tested their retention sample of the supposedly defective lot for potency and specificity.The testing was done in parallel with a reference lot.The acceptance criterion for the minimum titer 32 was met.According to the ifu different red blood cell samples were manually tested in the immediate spin and the iat (30 min 37°c) test.All samples with a normal rh(d) showed strong positive results in the immediate spin test, while the weak d and the variant d samples reacted strongly positive in the iat.Within our tests all acceptance criteria were met.We did not observe any false negative reaction.The complaint was classified as undetermined: the complaint sample was not available for investigation and the retention sample reacted as expected.We did not receive any further complaints about this lot and issue.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
BLOOD GROUPING REAGENT ANTI-D (RH1) BLEND
Common Device Name
SERACLONE® ANTI-D (RH1) BLEND; 10X10ML
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, 63303
GM  63303
MDR Report Key12390621
Report Number9610824-2021-00060
Device Sequence Number14354923
Product Code QHR
UDI-Device Identifier07611969950201
UDI-Public(01)07611969950201(17)210826(10)8936080-03
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
125223
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/26/2021
Device Catalogue Number802033100
Device Lot Number8936080-03
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2021
Initial Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1